IJPAM: Volume 50, No. 4 (2009)

ABOUT SOME BIVARIATE OPERATORS OF
SCHURER-STANCU TYPE

Mircea D. Farcas
Str. Petofi Sandor, Nr. 4A, ap. 22
Satu Mare, 440026, ROMANIA
e-mail: [email protected]


Abstract.In this paper, we will obtain a form of Schurer-Stancu bivariate operators and finally we will give an approximation theorem for them.

Received: July 8, 2008

AMS Subject Classification: 41A10, 41A25, 41A36, 41A63

Key Words and Phrases: bivariate operators of Schurer-Stancu type, modulus of continuity of the bivariate functions, mixed modulus of smoothness, approximation theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 4